# SDR 2024FA0000826

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: General aviation
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 8,369 hours, 4,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 8,369 hours, 4,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LOWER FUSELAGE SKIN AT FS 422 & 779 CORROSION WAS FOUND AROUND THE FASTENER HOLES WHERE THE LOWER FUSELAGE TO WING FAIRINGS ATTACH. AFTER REMOVING THE CORROSION AND THE EVALUATION DETERMINED THE SKIN IN THOSE AREAS WAS OUT OF LIMITS. ENGINEERING WAS REQUESTED FOR REPAIR INSTRUCTIONS. AQRD PROVIDED  ERO-982224 REV. IR TO FACILITATE TO REPAIR.
